Just a quickie update tonight as I am feeling a little discouraged, so I am going to escape into the world of a good book (how I had not read twilight before now, I do not know). I am still here. Bear with my next few sentences. I understand about as much as you do! Apparently, the coumadin and Lovanox they have been giving me have done the job....too well. A normal persons "numbers" would be like at a .9 or a 1. Mine need to be at 2-3 for discharge so they know I am not making any more clots. Right now, they are at 4.59. I thought this might be good, but apparently it's one of those "too much of a good thing" situations. At that number, even a small bump to the head or abdomen has the potential to cause internal bleeding which would be hard to stop. They have taken me off the drugs to stabilize my numbers and will start with a smaller dose soon. The Dr said that tomorrow, one of two things will happen. Either the coumadin will be coming down in my system and I'll be at a good, safe level to go home, OR it will continue to climb to a dangerously high level (as if a brain bleed does not sound dangerous). It's one of those drugs that takes a few days to work, so they need to see if I am peaked out at this point, or if it will be going up. If it goes up, I am stuck here at least until Weds.
So, that's the situation. I am trying to remember that this is all for my own good, but four days in the hospital has made me a little unreasonable. Thanks for your continued well wishes. It really does mean the world to me.